American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez. On the path properties of a lacunary power series. Proc. Amer. Math. Soc. 142 (2014) 1591-1606.
Abstract, references, and article information   
View Article: PDF

[2] Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa. The Runge theorem for slice hyperholomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1787-1803. MR 2763766.
Abstract, references, and article information   
View Article: PDF

[3] Peter Borwein and Michael Coons. Transcendence of power series for some number theoretic functions. Proc. Amer. Math. Soc. 137 (2009) 1303-1305. MR 2465652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alexandre Eremenko. A version of Fabry's theorem for power series with regularly varying coefficients. Proc. Amer. Math. Soc. 136 (2008) 4389-4394. MR 2431054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vern I. Paulsen and Dinesh Singh. Bohr's inequality for uniform algebras. Proc. Amer. Math. Soc. 132 (2004) 3577-3579. MR 2084079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tamás Erdélyi. Extremal properties of the derivatives of the Newman polynomials. Proc. Amer. Math. Soc. 131 (2003) 3129-3134. MR 1992853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Benko, Tamás Erdélyi and József Szabados. The full Markov-Newman inequality for Müntz polynomials on positive intervals. Proc. Amer. Math. Soc. 131 (2003) 2385-2391. MR 1974635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. A. Kortram. A simple proof for Schur's theorem. Proc. Amer. Math. Soc. 129 (2001) 3211-3212. MR 1844995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ferenc Móricz. Exact estimates for integrals involving Dirichlet series with nonnegative coefficients. Proc. Amer. Math. Soc. 127 (1999) 2417-2422. MR 1600125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hermann Render. The maximal ideal space of $H^{\infty}(\mathbb D)$ with respect to the Hadamard product. Proc. Amer. Math. Soc. 127 (1999) 1409-1411. MR 1476388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Borwein and Tamás Erdélyi. The $L_p$ version of Newman's Inequality for lacunary polynomials. Proc. Amer. Math. Soc. 124 (1996) 101-109. MR 1285974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Borwein and Amnon Jakimovski. Matrix transformations of power series . Proc. Amer. Math. Soc. 122 (1994) 511-523. MR 1198451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David C. Ullrich. Differentiation of Zygmund functions . Proc. Amer. Math. Soc. 117 (1993) 195-197. MR 1146866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Luis G. Bernal. On a theorem of Hardy and Littlewood . Proc. Amer. Math. Soc. 104 (1988) 1078-1080. MR 931724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. L. Schiff and W. J. Walker. A sampling theorem for analytic functions . Proc. Amer. Math. Soc. 99 (1987) 737-740. MR 877049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] N. G. Makarov. A note on integral means of the derivative in conformal mapping . Proc. Amer. Math. Soc. 96 (1986) 233-235. MR 818450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vichian Laohakosol. An arithmetic property of the Taylor coefficients of analytic functions with an application to transcendental numbers . Proc. Amer. Math. Soc. 93 (1985) 212-214. MR 770521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1